# SDR SWAA2021102232413

- Difficulty date: September 27, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,274 hours, 39,169 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT TUBE END CRACKED OUT / [01] R&R GIRT TUBE IAW CMM 25-66-17.; [02] C/W
